# SDR DXTA2025102005328

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 15,080 hours, 11,497 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: 30J4183
- Part serial: T2PL6D00D7XRC
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL410 AND JUST PULLED THE POWER BACK FROM A CRUISE SETTING. WHEN THE POWER WAS PULLED BACK THE LEFT ENGINE ITT WENT TO TOP OF ITT SCALE & TURNED RED.  PULLED POWER BACK TO ABOUT 60 PERCENT N1 AND ITT IMMEDIATELY CAME BACK TO A NORMAL TEMPERATURE. DURING THIS TIME, TEMP IN SUPPLY LINE ON LT ENGINE COCKPIT TEMPERATURE GAUGE WENT TO 218 DEGREES. WENT TO MANUAL MODE TO COOL IT QUICK AS POSSIBLE AND GOT TEMP COOLED DOWN.COULD FEEL A SIGNIFICANT AMOUNT HEAT IMMEDIATELY IN COCKPIT DURING EVENT.  COULD SMELL A BURNING TYPE OF SMELL, PILOT COULD NOT SMELL IT. PUSHED ENGINE DATA SCAN BUTTON A FEW MINS AFTER EVENT HAPPENED.  THIS IS A REPEAT WRITE UP. REPLACED WIRE HARNESS. OPS CHECK GOOD. IAW PWC 545B EMM 77-20-01
